# SDR FDEA201411283959

- Difficulty date: November 28, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3330
- Condition: Burned
- Location: Fuselage
- Part time: 54,027 hours, 24,581 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE, AT 1360 - 1380 STRINGER 21 - 22, IN POCKET REPAIR IAW SRM 53-00-01.  REPAIR 6 IS RESTRICTED BY RVSM REQUIREMENTS 51.10.01 FIG 7 & 53-00-01 FIG 201.
